Document Type : Research Paper

Authors

1 Department of Mathematics, University of Kalyani, P.O.-Kalyani, Dist-Nadia, PIN-741235, West Bengal, India.

2 Rajbari, Rabindrapalli, R. N. Tagore Road, P.O.-Krishnagar, Dist-Nadia, PIN-741101, West Bengal, India.

Abstract

In this paper, we study some growth properties of entire functions represented by a vector valued Dirichlet series on the basis of generalized relative Ritt order and generalized relative Ritt lower order.

Keywords

Main Subjects

[1] Q.I. Rahman, The Ritt order of the derivative of an entire function, Ann. Polon. Math. , 17 (1965), pp. 137-140.

[2] C.T. Rajagopal and A.R. Reddy, A note on entire functions represented by Dirichlet series, Ann. Polon. Math., 17 (1965), pp. 199-208.

[3] J.F. Ritt, On certain points in the theory of Dirichlet series, Amer. Jour. Math., 50 (1928), pp. 73-86.

[4] G.S. Srivastava, A note on relative type of entire functions represented by vector valued dirichlet series, Journal of Classicial Analysis, 2 (2013), pp. 61-72.

[5] G.S. Srivastava and A. Sharma, On generalized order and generalized type of vector valued Dirichlet series of slow growth, Int. J. Math. Archive, 12 (2011), pp. 2652-2659.

[6] B.L. Srivastava, A study of spaces of certain classes of vector valued Dirichlet series, Thesis, I. I. T., Kanpur, 1983.

[7] R.P. Srivastav and R.K. Ghosh, On entire functions represented by Dirichlet series, Ann. Polon. Math., 13 (1963), pp. 93-100.